| Catalog Number |
2C7558 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6) hospital infusion center g1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the filter of a paclitaxel set broke apart from the chamber.This event occurred during the priming process.It was not specified if there was patient involvement.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed on the photograph which identified a damaged filter membrane.The reported condition was verified.The cause of the condition could not be determined; however, a probable cause is related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.